MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. TMC SPEEDMTP; STAPLE

TREACE MEDICAL CONCEPTS, INC. TMC SPEEDMTP; STAPLE
Model Number SK58
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to the plate lifting out of the bone.An x-ray detected that the plate was placed too proximal and this only allowed one point of fixation of the distal end.In addition, a screw appeared to fracture through the base of the proximal phalanx adding to the over all instability.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to the plate lifting out of the bone.An x-ray detected that the plate was placed too proximal and this only allowed one point of fixation of the distal end.In addition, a screw appeared to fracture through the base of the proximal phalanx adding to the over all instability.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation.Device specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.Although several factors can contribute to the reported event, the most likely cause cannot be determined due to the limited information provided, and no device being returned.However, additional information indicates that operator technique may have contributed to what the patient experienced.The company will supplement this mdr as necessary and appropriate.
 
Additional Manufacturer Narrative
Updated fields: d1: brand name: tmc speedmtp; d4: model number: sk58; lot number: 300599184; expiration date: 10-23-2029; udi: (b)(4); d6a: implant date: (b)(6) 2024; g3: date received by manufacturer: 04-02-2025; g4: 510k: k242415 ; h2: if follow-up, what type: additional information; h4: manufacture date: 10-23-2024.H11: it was reported that after an initial bunion surgery, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to the plate lifting out of the bone.An x-ray detected that the plate was placed too proximal and this only allowed one point of fixation of the distal end.In addition, a screw appeared to fracture through the base of the proximal phalanx adding to the over all instability.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation.Device specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.Although several factors can contribute to the reported event, the most likely cause cannot be determined due to the limited information provided, and no device being returned.However, additional information indicates that operator technique may have contributed to what the patient experienced.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in 3011623994-2025-00041.

Brand Name
TMC SPEEDMTP
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key21749227
Report Number3011623994-2025-00031
Device Sequence Number3993525
Product Code JDR
UDI-Device Identifier00810111223508
UDI-Public(01)00810111223508(17)291023(10)300599184
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242415
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK58
Device Lot Number300599184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown